# SDR 99ZZZX3194

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5831S
- Make and model: Beech S35
- Aircraft serial: D7731
- Propeller: Hartzl PHCA3VF4
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V84334R
- Condition: Cracked
- Location: Propeller
- Part time: 3,274 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK RUNNING AROUND THE CIRCUMFERENCE OF THE BLADE SHANK BETWEEN THE TWO SHOULDERS.  THE PROPELLER WAS UNDERGOING THE INSPECTION FOR AD 97-18-02.
